# SDR AALA201706059010

- Difficulty date: June 3, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N560UW
- Make and model: Airbus A321-231
- Aircraft serial: 5300
- Aircraft time: 15,164 hours, 6,129 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrust Sys
- Condition: Malfunctioned
- Location: Engines
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, AUTO THRUST ON, UNCOMMANDED SPEED WITH INCREASE TO +20, AUTO THRUST DISENGAGED. APPROXIMATELY 30 SECONDS LATER BOTH ENGINES EXCEEDED EGT LIMIT (EST OF 600) WITH ECAM MESSAGE. MAINTENANCE FOUND GAS PATH REPORT WITHIN LIMTS IAW 77-00-00-810. PERFORMED AUTOTHRUST DISAGREE IAW TSM 22-31-00-810-813A. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
